Tsatu logo
ISSN: 2524-0714

Please use this identifier to cite or link to this item: http://elar.tsatu.edu.ua/handle/123456789/13911
Title: Approximation of the classes Wrβ Hα by three-harmonic Poisson integrals
Authors: Kal’chuk, I. V.
Kravets, Vasyl
Кравець, Василь Іванович
Кравец, Василий Иванович
Hrabova, U. Z.
Keywords: Kolmogorov–Nikol’skii problem;three-harmonic Poisson integral;asymptotic equality;Weyl– Nagy derivative;Lipschitz condition
Issue Date: 2020
Series/Report no.: Journal of Mathematical Sciences;Vol. 246, № 1 (P. 39-50)
Abstract: We obtain asymptotic equalities for the least upper bounds of deviations of the three-harmonic Poisson integrals from functions of the classes Wrβ Hα in a uniform metric in the case r > 3; 0 ≤ α < 1:
URI: http://elar.tsatu.edu.ua/handle/123456789/13911
Appears in Collections:Кафедра Вища математика та фізика

Files in This Item:
File Description SizeFormat 
Кравець.pdf190.69 kBAdobe PDFThumbnail
Show full item record ???jsp.display-item.check???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.